Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 25-30 (2012)

A note on Fefferman-Stein type characterizations for certain spaces of analytic functions on the unit disc

Milos Arsenovic and Romi F. Shamoyan

University of Belgrade and Bryansk University

Abstract: We obtain new characterizations of Bergman and Bloch spaces on the unit disc involving equivalent (quasi)-norms on these spaces. Our results are in the spirit of estimates obtained by Fefferman and Stein for Hardy spaces in R^n.

Keywords: Hardy spaces, Bergman spaces, equivalent quasinorms, analytic functions

Classification (MSC2000): 30H20; 30H25, 30H30

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition